U.S. doctors online nowAsk doctors free
A 37-year-old female asked:

I just finished taking meds to treat candida. should i be concerned if there is still some itching?

1 doctor answer1 doctor weighed in
Dr. Michael Tomeo
Dermatology 38 years experience
No : The itch may last a bit longer as there may be some inflammation that has not completely resolved ; give it a week or so.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.